MAUDE Adverse Event Report: ST. JUDE MEDICAL RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL¿ CURVE, ELECT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL¿ CURVE, ELECT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401353
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 2030404-2022-00037.During the supraventricular tachycardia procedure, interference was noted which caused a delay.Signal interference was noted during the procedure and the fourth electrode appeared distorted in the system.After multiple attempts of catheter introduction and withdrawal, the catheter still appeared distorted in the system.Another catheter was used which had the same issue.A third catheter was used to continue the procedure, however this caused a delay.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported noise and subsequent delay remain unknown.
 
Additional Manufacturer Narrative
Additional information d9, g3, h2, h3, h6 one 6f, decapolar, csl, response ep catheter was received for evaluation.Electrodes 1-10 met specifications of acceptable resistance values with no open or short circuits detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported noise and subsequent delay remains unknown.

Brand Name
RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, DECAPOLAR, 65 CM LENGTH, CSL¿ CURVE, ELECT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14319759
Report Number3008452825-2022-00410
Device Sequence Number4891023
Product Code DRF
UDI-Device Identifier05414734200899
UDI-Public05414734200899
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number401353
Device Catalogue Number401353
Device Lot Number8070362
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/17/2022
08/17/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/23/2022
08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INQUIRY¿ AFOCUS LL¿ DIAGNOSTIC CATHETER
Patient SexUnknown